# SDR DALA2021041302153

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 50,713 hours, 35,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE IN THE TAIL OF THE AIRCRAFT, THE SLIDE COVER WAS FOUND TO BE OFF ITS HINGES. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE RESEATED SLIDE COVER PER B717 AMM 25-61. PER RII LIST, COVER REINSTALL IS NOT RII PER NOTES. (LP #7409858)
